# SDR 2021F00134

- Difficulty date: July 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: XAAMV
- Make and model: Boeing 737852
- Aircraft serial: 43659
- Aircraft time: 22,806 hours, 8,568 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flow Valve
- Part number: 2670136
- Part serial: 20727
- Condition: Damaged
- Location: Fuel System
- Part time: 28,060 hours, 12,469 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

26.07.2021 23:30 FUEL SPILLAGE IN RIGHT TANK DUE TO THE VALVE DID NOT CLOSE.  DURING FUELING, A FUEL SPILLAGE IN THE RIGHT TANK OCCURRED DUE TO THE SHUTOFF VALVE DID NOT CLOSE AUTOMATICALLY; THE PLATFORM WAS CLEANED BY FIREMEN. MAINTENANCE PERSONNEL CLOSED THE VALVE MANUALLY AND IT WAS PERFORMED REVISION, DETECTING THE FUEL SHUTOFF VALVE; SO THE FUEL SHUTOFF VALVE WAS REPLACED IAW AMM 28-21-51, TESTED CORRECT.
